# SDR SWAA091131

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 37,157 hours, 21,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FLOORBEAM CORRODED AT BS 270, BL 0.  REPAIRED BEAM PER SRM.
